Skip to content
My WebMD Sign In, Sign Up
Stool color
avatar
purplejulia posted:
I've been taking as prescribed for 2 days and this morning my stool is completely yellow? is this also a side effect or related?
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Purplejulia,

You don't say what medication you're on but, either way, you can put the name of the drug in the search field above to discover side effects and if you are concerned, talk with your prescribing doctor.


Helpful Tips

Narcolepsy and nutrition
Hi all, I am a narcoleptic and also I have sleep apnea. I recently joined a program called optifast to lose weight, it is a program that is ... More
Was this Helpful?
13 of 23 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center